IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Hiroyuki Arai (Yokohama National Univ.)
Vice Chair Keizo Cho (Chiba Inst. of Tech.)
Secretary Toru Takahashi (Mitsubishi Electric), Kunio Sakakibara (Nagoya Inst. of Tech.)
Assistant Naobumi Michishita (National Defense Academy)

Conference Date Thu, May 29, 2014 09:45 - 16:40
Fri, May 30, 2014 09:20 - 16:00
Topics Antennas and Propagation 
Conference Place Okinawa Industory Support Center 
Address 1831-1, Oroku, Naha, Okinawa, 901-0152 Japan.
Transportation Guide Take Mono-rail Train 5min. from Naha International Airport to Oroku Station and 15 min. walk from Oroku Station to the venue. Bus routes and more details are provided in the web page.
http://www.okinawa-sangyoushien.co.jp/?page_id=23
Contact
Person
Kunio Sakakibara (Nagoya Institute of Technology)
+81-52-735-5416
Sponsors This conference is co-sponsored by the IEEE AP-S Fukuoka Chapter and URSI-F.
Announcement A banquet is planned after the session of the first day (May 29). Please ask the detail at the front desk of conference.

Thu, May 29 PM  A・P
Chair: Prof. Naobumi Michishita (National Defence Academy)
09:45 - 10:35
(1) 09:45-10:10 Development of Antenna for Local Exposore of Small Animals in UWB Frequency Band Kotaro Funakura, Yujiro Kushiyama, Toru Uno, Takuji Arima (Tokyo Univ. of Agriculture and Tech.)
(2) 10:10-10:35 Operating Mechanism of Quad-Band Printed Antenna for M2M Applications Makoto Sumi (NTT DOCOMO), Keizo Cho (Chiba Inst. of Tech.)
  10:35-10:45 Break ( 10 min. )
Thu, May 29 PM  A・P
Chair: Prof. Kentaro Nishimori (Niigata University)
10:45 - 11:35
(3) 10:45-11:10 Evaluating Channel Capacity of MIMO Antenna based on Eigenmodes of S-parameter Naoki Honma, Kentaro Murata (Iwate Univ.), Hiroshi Sato (Panasonic System Networks), Koichi Ogawa (Toyama Univ.), Yoshitaka Tsunekawa (Iwate Univ.)
(4) 11:10-11:35 Evaluation of Reception Properties of ESPAR Antenna with Periodically Variable Directivity Yusuke Idoguchi, Masato Saito (Ryukyu Univ.)
  11:35-12:50 Lunch ( 75 min. )
Thu, May 29 PM  A・P
Chair: Dr. Toru Takahashi (Mitsubishi Electric)
12:50 - 13:40
(5) 12:50-13:15 Transmission through a rectangular hole in a thick conducting screen
-- Relation between the transmission coefficient and waveguide modes --
Hirohide Serizawa (Numazu National College of Tech.)
(6) 13:15-13:40 Broadband Microstrip-to-Quad Ridged Waveguide Transition on a Single Layer Kota Yamada, Kunio Sakakibara, Nobuyoshi Kikuma (Nagoya Inst. of Tech.), Takashi Arakawa, Tohru Sakamoto, Masamune Takeda (Maspro Denkoh)
  13:40-13:50 Break ( 10 min. )
Thu, May 29 PM  A・P
Chair: Prof. Nobuyoshi Kikuma (Nagoya Institute of Technology)
13:50 - 14:40
(7) 13:50-14:15 PSAM QO-STBC Adaptive Array and Its Theoretical Foundation Yoshio Karasawa, Walter Tiako Juimo (UEC)
(8) 14:15-14:40 Analog-digital Hybrid Eigenmode Transmission for Massive Short-range MIMO Kentaro Murata, Hisashi Morishita (NDA), Naoki Honma (Iwate Univ.), Kentaro Nishimori (Niigata Univ.), David M. Klymyshyn (Univ. of Saskatchewan)
  14:40-14:50 Break ( 10 min. )
Thu, May 29 PM  Special Talk of A・P
Chair: Prof. Hiroyuki Arai (Yokohama National University)
14:50 - 15:40
(9) 14:50-15:40 [Special Talk]
An acoustic underwater OFDM communication system for sallow sea multipath environment
Tomohisa Wada (Ryukyu Univ.), Taisaku Suzuki (Okinawa CT), Tran Minh Hai, Ysuto Matsuda (Ryukyu Univ.)
  15:40-15:50 Break ( 10 min. )
Thu, May 29 PM  Special Talk of IEEE AP-S Fukuoka Chapter
Chair: Prof. Eisuke Nishiyama (Saga University)
15:50 - 16:40
(10) 15:50-16:40 [Special Talk]
Pursuing Algorithms to Tackle Electromagnetic Scattering and Propagation Problems
Kazunori Uchida (FIT)
Fri, May 30 AM  A・P
Chair: Dr. Koshiro Kitao (NTT DoCoMo)
09:20 - 10:35
(11) 09:20-09:45 Precise measurement method of propagation characteristics using the Digital Terrestrial Television Broadcasting Hiroki Ohta (NICT)
(12) 09:45-10:10 Relationship between Rain Attenuation Duration Time of Ku-Band Satellite Communications Links and Speeds of Rain Area Motion in Equatorial Region Yasuyuki Maekawa, Keigo Takemoto, Akihiro Tama, Yoshiaki Shibagaki (Osaka Electro-Comm. Univ.)
(13) 10:10-10:35 Evaluation of Measurement Interval of Location Fingerprint in Location Estimation Method Based on Propagation Characteristics Mayu Ohtani, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.)
  10:35-10:45 Break ( 10 min. )
Fri, May 30 PM  A・P
Chair: Dr. Ryo Yamaguchi (Softbank Mobile)
10:45 - 11:35
(14) 10:45-11:10 A Reconfigurable Antenna Using Discharge Tubes Takaki Yamamoto, Takehiko Kobayashi (Tokyo Denki Univ.)
(15) 11:10-11:35 Compact high gain planar antenna (Part 3) Takumi Kida, Mitsuo Taguchi (Nagasaki Univ.)
  11:35-12:45 Lunch ( 70 min. )
Fri, May 30 PM  A・P
Chair: Dr. Satoshi Hori (Kojima Industries)
12:45 - 14:00
(16) 12:45-13:10 Evaluation of Miniaturized 6-element MIMO Antenna Using Orthogonal Polarizations Kazuya Takahashi, Naoki Honma (Iwate Univ.), Kentaro Murata (NDA), Yoshitaka Tsunekawa (Iwate Univ.)
(17) 13:10-13:35 Block Diagonalization based MU-MIMO transmission using FFT beam selection for implicit beamforming Hayate Kimoto, Kentaro Nishimori (Niigata Univ.), Takefumi Hiraguri (NIT), Hideo Makino (Niigata Univ.)
(18) 13:35-14:00 Method to Reduce Complexity of MLD in Massive and Passive MIMO using Beam-forming at Receiver Ryota Takahashi, Keisuke Terasaki (Iwate Univ.), Kentaro Murata (NDA), Naoki Honma, Yoshitaka Tsunekawa (Iwate Univ.)
  14:00-14:10 Break ( 10 min. )
Fri, May 30 PM  A・P
Chair: Prof. Takayuki Sasamori (Akita Prefectural University)
14:10 - 15:00
(19) 14:10-14:35 Configuration of Dipole Antenna with PMC Reflector Ryuji Kuse, Yasutaka Murakami, Toshikazu Hori, Mitoshi Fujimoto (Univ. Fukui), Takuya Seki, Keisuke Sato, Ichiro Oshima (Denki Kogyo)
(20) 14:35-15:00 Examined of Dual Band for the metal-plate loaded capacitance grid type AMC substrate Shuhei Iwakata, Shigeru Makino, Keisuke Noguchi, Tetsuo Hirota, Kenji Itoh, Masaki Kotaka (Kanazawa Inst. of Tech.), Tetsuo Moroya (KTC)
  15:00-15:10 Break ( 10 min. )
Fri, May 30 PM  A・P
Chair: Prof. Takuji Arima (Tokyo University of Agriculture and Technology)
15:10 - 16:00
(21) 15:10-15:35 Experimental Evaluation of Phase Shifter for Dual Frequency Base Station Antenna Using Composite Right/Left-Handed Transmission Line on Dielectric Substrate Naobumi Michishita, Yoshihide Yamada (NDA), Keizo Cho (Chiba Inst. of Tech.), Takuya Seki, Ichiro Oshima (Denki Kogyo)
(22) 15:35-16:00 Patch Type Meta-surface with Polarization Conversion Function Misaki Kamiya, Ryuji Kuse, Toshikazu Hori, Mitoshi Fujimoto (Univ. Fukui)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Kunio Sakakibara (Nagoya Institute of Technology)
E-: _-cry 


Last modified: 2014-05-29 12:55:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan